Some new convergence criteria for Fourier series
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 3 (1934) no. 1, p. 43-62
@article{ASNSP_1934_2_3_1_43_0,
     author = {Hardy, Godfrey Harold and Littlewood, John Edensor},
     title = {Some new convergence criteria for Fourier series},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {1},
     year = {1934},
     pages = {43-62},
     zbl = {0008.31001},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_1_43_0}
}
Hardy, Godfrey Harold; Littlewood, John Edensor. Some new convergence criteria for Fourier series. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 3 (1934) no. 1, pp. 43-62. http://www.numdam.org/item/ASNSP_1934_2_3_1_43_0/

1 G.H. Hardy and J.E. Littlewood: Theorems concerning the summability of series by Borel's exponential method. Rendiconti di Palermo, 41 (1916), 36-53. | JFM 46.0486.04

2 - - Notes on the theory of series (IV): The strong summabitity of Fourier series. Proc. London Math. Soc. (2), 26 (1927), 273-286. | JFM 53.0247.01

3 - - Notes on the theory of series (VII): On Young's convergence criterion for Fourier series. Proc. London Math. Soc. (2), 28 (1928), 301-311. | JFM 54.0302.01

4-5 - - Some properties of fractional integrals. Math. Zeitschrift, 28 (1928), 565-606 and 34 (1931), 403-439.

6 - - Notes on the theory of series (XVII): Some new convergence criteria for Fourier series. Journal London Math. Soc., 7 (1932), 252-256. | JFM 58.0270.02 | Zbl 0005.39402

7 E.W. Hobson: The theory of functions of a real variable. Vol. 2, ed. 2, Cambridge, 1926.

8 S. Pollard: On the criteria for the convergence of a Fourier series. Journal London Math. Soc., 2 (1927), 255-262. | JFM 53.0252.01

9 R. Schmidt: Über das Borelsche Summierungsverfahren. Schriften der Königsberger gelehrten Gesellschaft, 1 (1925), 202-256. | JFM 51.0184.01

10 G. Valiron: Remargues sur la sommation des séries divergentes par les méthodes de M. Borel. Rendiconti di Palermo, 42 (1917), 267-284. | JFM 46.0487.01

11 T. Vijayaraghavan: A theorem concerning the summability of series by Borel's method. Proc. London Math. Soc. (2), 27 (1928), 316-326. | JFM 54.0237.01

12 N. Wiener: Tauberian theorems. Annals of Mathematics, 33 (1932), 1-100. | JFM 58.0226.02 | Zbl 0004.05905

13 - The Fourier integral and certain of its applications. Cambridge, 1933.